# SDR 9624269618

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Rt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION IN ONE OF THE FIRST OFFICER'S WINDSHIELD RETAINERS.  REPLACED RETAINER (P/N 9957862-506) PER SRM 51-10-03.
